# SDR 075491

- Difficulty date: August 27, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146SD
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Condition: Malfunctioned
- Location: Efis
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ALL FOUR EFIS SCREENS WENT TO INITIALIZATION MODE.  AIRCRAFT RETURNED TO FIELD.
